Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Gupta's Rule of Revision Theory of Truth

Nuel D. Belnap Jr.
Journal of Philosophical Logic
Vol. 11, No. 1, Truth and Semantical Paradoxes (Feb., 1982), pp. 103-116
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226238
Page Count: 14
  • Download ($43.95)
  • Cite this Item
Gupta's Rule of Revision Theory of Truth
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[103]
    [103]
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116